Jump to content

Complete list of symptoms of what Cymbalta did to me and how I overcame them ALL


Furiated
 Share

Recommended Posts

First of all, I really want to thank Altostrata for her great guide of TAPERING. This is what saved me and CURED me. Yes, that's right. Today, I am completely cured of the poisonous effects of that poison.

But it wasn't a straight road. I took cumbalta for only 2 months and the side effects stayed with me for the next 7 months after I stopped.

Until I did what Altostrata said. I suspected that I must had some kind of withdrawal because some months ago, I got a xanax withdrawal which game me rapid heartbeats and other nasty problems, which I combated the same way. That gave me the clue that my side effects were actually withdrawal from cymbalta.


Read my original thread for more info. Now, for the list of what I had:

1. Restricted blood supply to my body. My arms would feel like they were plastic and my fingers would go numb often. ( I believe this was also an important factor for me erectile dysfunction)

2. Altered heart function. I had arrhythmias with every struggling movement I did and I felt like I would pass out.

3. Erectile dysfunction

4. Loss of libido

5. Loss of emotions and depersonalization

6. Feeling always tired and heavily depressed

7. In the early days of my problems, I used to get sometimes a flaming sensation on my penis, like the nerves were acting up


In my opinion, any drug that alters the way the heart works, isn't good news, AT ALL. I'm saying this because cymbalta was by far the worst drug I've taken after accutane.


As a closing note, I'd like to  say again that all of the above have been corrected now.

Thanks, everyone.
 

  • Dropped Cymbalta 30mg Nov. 2013
  • Suffered what appeared to be withdrawal (PSSD, anger, emotional numbness)
  • Begun tapering from 30mg on 16/2/2014 by counting beads

     

Link to comment
Share on other sites

  • Administrator

Thank you, Furiated. Perhaps in a few months, looking back on your experience, you can write your success story in our special forum, Recovery success stories. This would help a lot of people.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy